Duke Mathematical Journal

Sur le théorème local des cycles invariants

F. Guillén and V. Navarro Aznar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 61, Number 1 (1990), 133-155.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077296651

Digital Object Identifier
doi:10.1215/S0012-7094-90-06107-1

Mathematical Reviews number (MathSciNet)
MR1068383

Zentralblatt MATH identifier
0722.14002

Subjects
Primary: 32S35: Mixed Hodge theory of singular varieties [See also 14C30, 14D07]
Secondary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture 32J25: Transcendental methods of algebraic geometry [See also 14C30]

Citation

Guillén, F.; Aznar, V. Navarro. Sur le théorème local des cycles invariants. Duke Math. J. 61 (1990), no. 1, 133--155. doi:10.1215/S0012-7094-90-06107-1. https://projecteuclid.org/euclid.dmj/1077296651


Export citation

References

  • [1] C. H. Clemens, Degeneration of Kähler manifolds, Duke Math. J. 44 (1977), no. 2, 215–290.
  • [2] P. Deligne, Comparaison avec la théorie transcendente, Exp. XIV, Groupes de Monodromie en Géométrie Algébrique (SGA. 7 II.), Lect. Notes in Math., vol. 340, Springer-Verlag, Berlin-Heidelberg, 1973.
  • [3]1 P. Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. (1971), no. 40, 5–57.
  • [3]2 P. Deligne, Théorie de Hodge. III, Inst. Hautes Études Sci. Publ. Math. (1974), no. 44, 5–77.
  • [4] P. Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. (1980), no. 52, 137–252.
  • [5] P. Deligne, Positivité: signes I, (manuscrit, 16-2-84), II (manuscrit, 6-11-85).
  • [6] F. El Zein, Théorie de Hodge des cycles évanescents, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 1, 107–184.
  • [7] P. Griffiths and W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results, Discrete subgroups of Lie groups and applicatons to moduli (Internat. Colloq., Bombay, 1973), Oxford Univ. Press, Bombay, 1975, pp. 31–127.
  • [8] F. Guillén, V. Navarro Aznar, P. Pascual Gainza, and F. Puerta, Hyperrésolutions cubiques et descente cohomologique, Lecture Notes in Mathematics, vol. 1335, Springer-Verlag, Berlin, 1988.
  • [9] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe. (Problème de Cauchy. III), Bull. Soc. Math. France 87 (1959), 81–180.
  • [10] V. Navarro Aznar, Sur la théorie de Hodge-Deligne, Invent. Math. 90 (1987), no. 1, 11–76.
  • [11] M. Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988), no. 6, 849–995 (1989).
  • [12] W. Schmid, Variation of Hodge structure: the singularities of the period mapping, Invent. Math. 22 (1973), 211–319.
  • [13] J. Steenbrink, Limits of Hodge structures, Invent. Math. 31 (1975/76), no. 3, 229–257.
  • [14] J. H. M. Steenbrink, Mixed Hodge structure on the vanishing cohomology, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 525–563.
  • [15] J. Steenbrink and S. Zucker, Variation of mixed Hodge structure. I, Invent. Math. 80 (1985), no. 3, 489–542.